# SDR SWIA200110223

- Difficulty date: September 30, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 17,674 hours, 15,665 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270005
- Part serial: MAL0566
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: D

## Discrepancy

LEFT OUTBOARD FLIGHT SPOILER TURNS WHITE WHILE PERFORMING GROUND TEST, ALSO SPOILERON FAULT MESSAGE. REMOVED AND REPLACED LEFT INBOARD SPOILER PCU IAW CRJ MM 27-62-01.  OPS AND LEAK CHECK GOOD.  P/N:  27000-5  S/N OFF:  MAL0566
